# SDR NACA2025031000005

- Difficulty date: March 10, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,959 hours, 2,793 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FUEL PRESSURE SWITCH TEST FAIL AT ENGINE 2.
